MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Model Number 802114
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the manufacturer's technical support specialist, the end user reported that the module light emitting diode (led) was green, meaning it was operational.The field service representative (fsr) could not verify the reported complaint.The unit operated to the manufacturer's specifications.
 
Event or Problem Description
It was reported that during use of the device for a cardiopulmonary bypass (cpb) procedure, the arterial and venous temperatures did not display on the central control monitor (ccm).No other details regarding the nature of this event were provided.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.Per data log analysis, there is no indication of a problem in the log until about three minutes before the perfusion screen is exited.Both art temp and ven temp probes report being disconnected which will cause the temperature to not be displayed on the ccm as reported.Per the field service representative, the user had two perfusion screens set up and were possibly looking at the incorrect perfusion screen.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Event or Problem Description
Per clinical review: on (b)(6) 2020 during a cardiopulmonary bypass (cpb) procedure at the clinical team had issues with temperature sensing system.No other information was given at this point.Per information available, the user stated that temperature sensing system during a procedure was not displaying the arterial and venous temperature on the central control monitor (ccm).Per the log data, the arterial and venous temperatures were reading from 6:02am to 13:06, and the sensors were disconnected at 14:16 and 14:17.The team had changed the temperature alarm ranges during the procedure.It is unknown what the concern or issue was, and how it was mitigated.It is unknown about a delay or harm.There is routinely no blood loss related to this issue.There is typically no delay or harm due to this issue.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key10924848
Report Number1828100-2020-00465
Device Sequence Number982694
Product Code DTQ
UDI-Device Identifier00886799000748
UDI-Public(01)00886799000748(11)180202
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number802114
Device Catalogue Number802114
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1